MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7171Q/65
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Low impedance (2285); Charging Problem (2892)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient received a shock for a true vt event.However, there was an alert indicating "possible high voltage lead issue.Alternative shock configurations have been attempted".It was noted, that the third attempted shock configuration was successful at converting the arrhythmia.The lead was capped and replaced on (b)(6) 2024.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of low defib impedance and ¿possible high voltage lead issue¿ were confirmed.As received, a partial lead (only connector portion) was returned in one piece.Visual examination noted an external insulation abrasion breaching the right ventricular cable lumen with one of the right ventricular etfe cable coatings found abraded.The cause of the reported events is consistent with friction to device can.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key20538980
Report Number2017865-2024-68285
Device Sequence Number12843272
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public(01)05414734503297(10)3781229(17)130831
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number7171Q/65
Device Lot Number3781229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISOFLEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale